# SDR DALA2015032602384

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1213-1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X=54 BETWEEN BS 1213-1219 AND Y=1293 AT PAX CABIN.  REMOVE DAMAGES ON SEAT TRACK, NEWS PLUGS WERE ADJUSTED, NEW PLUGS WERE INSTALLED IAW SRM 53-05, FIG 4A, SHEET 1.
